# SDR QXEA2015112100607

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,070 hours, 35,458 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Seal
- Condition: Damaged
- Location: Fire Wall
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P-SEAL BETWEEN LOWER COWL AND FIREWALL SHOWS SIGN OF DAMAGE ON LOWER INBD NR 2 CORNER.  REMOVED LOWER COWL IAW AMM TASK 71-10-16-000-801.  REPLACED DAMAGED P-SEAL IAW SRM 51-42-45 AND REINSTALLED LOWER COWL IAW AMM TASK 71-10-16-400-801.  ALL OPS TEST IN TASK CHECK GOOD.  ACFT OK FOR CONTINUED SERVICE.
